A Hartogs-type theorem for solutions to systems with regular singularities

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a Hartogs-type extension theorem for solutions to script DX - modules, which generalizes a result of Kashiwara-Oshima [6] to higher-codimensional cases (and to systems).

Original languageEnglish
Pages (from-to)390-393
Number of pages4
JournalArchiv der Mathematik
Volume73
Issue number5
DOIs
Publication statusPublished - 1999 Nov 2
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Hartogs-type theorem for solutions to systems with regular singularities'. Together they form a unique fingerprint.

Cite this